# SDR AALA201511249016

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 49,213 hours, 18,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53373301203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM, UPPER FLANGE AFT 2 FASTENER HOLES CRACKED AT FRAME 43 & -Y1622.  REPAIRED IAW EO 5315Y066.
